MAUDE Adverse Event Report: CLARIANCE SAS ERISMA-LP MIS; SCREWDRIVER SHAFT

CLARIANCE SAS ERISMA-LP MIS; SCREWDRIVER SHAFT
Model Number 13911009
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
Upon receipt inspection of a set after a transfer, the initial reporter noticed the tip was broken from an mis screwdriver shaft in the set.The tip was not located in the set.The instrument was not used in any surgeries by the initial reporter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Although the company has determined that the subject event in this mdr is likely not reportable, the company has decided to file this mdr in an abundance of caution and to ensure full compliance with 21cfr part 803.(b)(6) 2019 - as this issue was identified upon receipt inspection and the device was not used during a surgery, the company has decided to file an mdr out of an abundance of caution to ensure full compliance with 21cfr part 803.The device was returned to the manufacturer for analysis in a state which made analysis impossible.As such, no analysis was able to be performed.However, the manufacturer has identified that the two main causes of screwdriver shaft breakage are due to a bending stress applied to the instrument by the surgeon during surgery, and torsion stress applied to the instrument by the surgeon during surgery.

Brand Name
ERISMA-LP MIS
Common Device Name
SCREWDRIVER SHAFT
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
MDR Report Key9142501
Report Number3009962553-2019-00006
Device Sequence Number2617064
Product Code HXX
UDI-Device Identifier03700780627271
UDI-Public(01)03700780627271
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13911009
Device Catalogue Number13911009
Device Lot NumberH632X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1